Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the syzygies of flag manifolds


Author: Laurent Manivel
Journal: Proc. Amer. Math. Soc. 124 (1996), 2293-2299
MSC (1991): Primary 14M15; Secondary 13D02, 14F17
MathSciNet review: 1372039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that on a complex flag manifold, a very ample line bundle which is a $p$-th power has property $N_p$ in the sense of Green and Lazarsfeld. This is a partial answer to a problem raised by Fulton.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14M15, 13D02, 14F17

Retrieve articles in all journals with MSC (1991): 14M15, 13D02, 14F17


Additional Information

Laurent Manivel
Affiliation: Institut Fourier, Université de Grenoble I, 38402 Saint Martin d’Hères, France
Email: laurent.manivel@ujf-grenoble.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03775-6
PII: S 0002-9939(96)03775-6
Keywords: Syzygies, flag manifolds, Schur functors, Bott's theorem
Received by editor(s): November 28, 1994
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1996 American Mathematical Society